# SDR SWIA201127696

- Difficulty date: September 11, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 18,084 hours, 11,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND TO LAST OVERHEAD EMERGENCY LIGHT IS BURNED OUT.  (FLT 6239)  RELAMPED EMERGENCY LIGHT.
